| Model Number |
FIBERTAK DISPOSABLES STRAIGHT KIT |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems (b)(4) that (2) ar-3638ds knotless fibertak¿ disposable kits kept getting caught in the drill.This occurred during a case when drilling into the bone.There was no additional information provided, and additional information has been requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error misalignment the insertion.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.